| Model Number |
UNIVERS REVS RMR GD-135 (NEUTRAL) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/27/2023, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle had the tip of the handle break off in the ar-9510rg-c arthrex univers revers reamer guide.The case was completed by swapping for another device without adverse effects on the patient.This was discovered during a tsa procedure on (b)(6) 2023, with no reported patient harm.Additional information received on 1/15/2023: the case was completed using a 2nd handle inside the set.There was a 10 minute delay in the case to get the drill guide removed.All fragments were retrieved.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.